# SDR EVCA20200824001

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N423AE
- Make and model: Bell 206L-4
- Aircraft serial: 52423
- Aircraft time: 4,342 hours, 8,650 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206033004201
- Part serial: BP3386
- Condition: Cracked
- Location: Tailboom
- Part time: 4,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, VISUALLY FOUND CRACK IN TAILBOOM FWD BULKHEAD PN: 206-032-400-027 AT APPROXIMATELY THE 10 O'CLOCK POSITION.
